Opuscula Math. 36, no. 3 (2016), 287-299
http://dx.doi.org/10.7494/OpMath.2016.36.3.287

 
Opuscula Mathematica

Multiplicative Zagreb indices and coindices of some derived graphs

Bommanahal Basavanagoud
Shreekant Patil

Abstract. In this note, we obtain the expressions for multiplicative Zagreb indices and coindices of derived graphs such as a line graph, subdivision graph, vertex-semitotal graph, edge-semitotal graph, total graph and paraline graph.

Keywords: multiplicative Zagreb indices and coindices, derived graphs.

Mathematics Subject Classification: 05C07.

Full text (pdf)

  1. M. Azari, A. Iranmanesh, Some inequalities for the multiplicative sum Zagreb index of graph operations, Journal of Mathematical Inequalities 9 (2015) 3, 727-738.
  2. B. Basavanagoud, I. Gutman, V.R. Desai, Zagreb indices of generalized transformation graphs and their complements, Kragujevac J. Sci. 37 (2015), 99-112.
  3. B. Basavanagoud, I. Gutman, C.S. Gali, On second Zagreb index and coindex of some derived graphs, Kragujevac J. Sci. 37 (2015), 113-121.
  4. K.C. Das, A. Yurttas, M. Togan, A.S. Cevik, I.N. Cangul, The multiplicative Zagreb indices of graph operations, Journal of Inequality and Applications (2013), 2013:90.
  5. M. Eliasi, A. Iranmanesh, I. Gutman, Multiplicative versions of first Zagreb index, MATCH Commun. Math. Comput. Chem. 68 (2012), 217-230.
  6. I. Gutman, Multiplicative Zagreb indices of trees, Bull. Internat. Math. Virt. Inst. 1 (2011), 13-19.
  7. I. Gutman, Degree-based topological indices, Croat. Chem. Acta 86 (2013), 351-361.
  8. I. Gutman, B. Furtula, Ž. Kovijanić Vukićević, G. Popivoda, Zagreb indices and coindices, MATCH Commun. Math. Comput. Chem. 74 (2015), 5-16.
  9. F. Harary, Graph Theory, Addison-Wesley, Reading, Mass 1969.
  10. J. Liu, Q. Zhang, Sharp upper bounds for multiplicative Zagreb indices, MATCH Commun. Math. Comput. Chem. 68 (2012), 231-240.
  11. H. Narumi, M. Katayama, Simple topological index. A newly devised index characterizing the topological nature of structural isomers of saturated hydrocarbons, Mem. Fac. Engin. Hokkaido Univ. 16 (1984), 209-214.
  12. T. Réti, I. Gutman, Relations between ordinary and multiplicative Zagreb indices, Bull. Internat. Math. Virt. Inst. 2 (2012), 133-140.
  13. R. Todeschini, V. Consonni, New local vertex invariants and molecular descriptors based on functions of the vertex degrees, MATCH Commun. Math. Comput. Chem. 64 (2010), 359-372.
  14. R. Todeschini, D. Ballabio, V. Consonni, Novel molecular descriptors based on functions of new vertex degrees, [in:] I. Gutman, B. Furtula (eds), Novel molecular structure descriptors - Theory and applications I, Univ. Kragujevac, 2010, 73-100.
  15. Ž. Tomovič, I. Gutman, Narumi-Katayama index of phenylenes, J. Serb. Chem. Sco. 66 (2001) 4, 243-247.
  16. H. Wang, H. Bao, A note on multiplicative sum Zagreb index, South Asian J. Math. 2 (2012) 6, 578-583.
  17. S. Wang, B. Wei, Multiplicative Zagreb indices of k-tree, Discrete Applied Math. 180 (2015), 168-175.
  18. K. Xu, K.C. Das, Trees, unicyclic and bicyclic graphs extremal with respect to multiplicative sum Zagreb index, MATCH Commun. Math. Comput. Chem. 68 (2012), 257-272.
  19. K. Xu, K.C. Das, K. Tang, On the multiplicative Zagreb coindex of graphs, Opuscula Math. 33 (2013) 1, 191-204.
  20. K. Xu, H. Hua, A unified approach to extremal multiplicative Zagreb indices for trees, unicyclic and bicyclic graphs, MATCH Commun. Math. Comput. Chem. 68 (2012), 241-256.
  • Bommanahal Basavanagoud
  • Karnatak University, Department of Mathematics, Dharwad - 580 003, Karnataka, India
  • Shreekant Patil
  • Karnatak University, Department of Mathematics, Dharwad - 580 003, Karnataka, India
  • Communicated by Dalibor Fronček.
  • Received: 2015-05-02.
  • Revised: 2015-09-24.
  • Accepted: 2015-10-13.
  • Published online: 2016-02-21.
Opuscula Mathematica - cover

Cite this article as:
Bommanahal Basavanagoud, Shreekant Patil, Multiplicative Zagreb indices and coindices of some derived graphs, Opuscula Math. 36, no. 3 (2016), 287-299, http://dx.doi.org/10.7494/OpMath.2016.36.3.287

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.